# SDR SWAA2022122284549

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 61,732 hours, 36,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FWD EMERGENCY FLASHLIGHT WILL NOT TEST.   R & R THE FWD EMERGENCY FLASHLIGHT BATTERY PACK IAW MM 25-64-00. OPS NORMAL
